# SDR A6WA2019073046760

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 37,805 hours, 37,166 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO GSO THE FLIGHT RECEIVED AN ANTI-SKID OUTBOARD CAUTION MESSAGE. THE CREW DID A GO-A-ROUND AND HAD THE EQUIPMENT STANDING BY BUT DID NOT DECLARE AN EMERGENCY. FLIGHT LANDED AND TAXIED TO THE GATE WITH OUT INCIDENT.  3869 - RECEIVED ANTI-SKID OUTBOARD CAUTION ON APPROACH. COMPLIED WITH QRH, LANDED UN-EVENTFULLY. MESSAGE INTERMITTENT ON TAXI INTO GATE. MESSAGE APPEARED BOTH TIMES SELECTING GEAR DOWN.
